# SDR DL757100565

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,858 hours, 29,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCT ELECTRICAL ODOR NOTED IN COCKPIT IN FLIGHT.  NO ODOR NOTED IN CABIN.       NO OTHER UNUSUAL INDICATIONS NOTED.   INSPECTION FWD AND AFT E/E BAY.  INSPECTED COCKPIT C/B PANELS.  PULLED FLIGHT INSTRUMENT PANELS OUT AND INSPECTED.  INSPECTED PACK BAYS.   INSPECTED COCKPIT LIGHTING.  BIT BPCU, NO FAULTS.  INSPECTED ELECTRICAL HEATERS IN COCKPIT OK.  INSP F/C LAV ALL OK.     INSP ELECTRICAL PANELS IN E/E BAY ALL OK.  264589.  OPERATED ENGS AT CRUISE PWR PER MM.  NO ODOR.  CHECKED WINDOW HEAT CONNECTIONS
